How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Neurology
Satisfied Customers: 51989
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Neurology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My 85 year old father is on blood thinners after a stint was

Customer Question

My 85 year old father is on blood thinners after a stint was put in one of the arteries of his heart a few years ago. He has had frequent bleeding episodes from his nose resulting in impetigo on the outside of it. It has gotten so bad in the last couple of weeks that it looks like his skin is eroding away. He was mistreated by the last ENT he went to and is fighting about going to another ENT. Is that the specialist that he should see at this point? Or should he see an infectious control doctor or dermatologist?
Submitted: 4 months ago.
Category: Neurology
Expert:  Dr. Phil, MD replied 4 months ago.

Thanks for this question

I would recommend he see a dermatologist at this point

This type of doctor would be better than an ENT at treating these skin issues

that would be the next step

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

Thanks for using

Related Neurology Questions